Article Text

PDF

Epididymitis caused by treatment with amiodarone.
  1. H H Ibsen,
  2. F Frandsen,
  3. F Brandrup,
  4. M Møller
  1. Department of Dermatology, Odense University Hospital, Denmark.

    Abstract

    Epididymitis is described in a man aged 33 who had been treated with the antiarrhythmic agent, amiodarone. No signs of bacterial infection or anatomical abnormalities were found. Amiodarone as the cause of non-infectious epididymitis has been reported. This additional case stresses the importance of considering an adverse effect of amiodarone treatment as a cause when making a differential diagnosis of epididymitis.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.